# SDR AALA202405229549

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 50,080 hours, 18,975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW STRONG DIRTY SOCK ODOR IN FLIGHT DECK DURING DECENT THROUGH 10,000 FEET. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
